[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 35.171.183.163. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
February 1939

NITRITOID REACTION FOLLOWING AN INJECTION OF TRYPARSAMIDE

Author Affiliations
Montreal, Canada.
Arch Derm Syphilol. 1939;39(2):349. doi:10.1001/archderm.1939.01480200156016

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor:—  I wish to comment on the recent report of Drs. G. D. Astrachan and A. G. Franks (Arch. Dermat. & Syph.38:949 [Dec.] 1938).These authors stated that only 2 cases of nitritoid reaction following an injection of tryparsamide have been reported. In the British Journal of Venereal Diseases (10:99 [April] 1934) I briefly reported a case of severe nitritoid reactions to tryparsamide. I observed a second case of such reactions in my private practice in 1936. This case has been reported in the Queries and Minor Notes of The Journal of the American Medical Association (106:1224 [April 4] 1936). At the present time I have under my care in the syphilis clinic of the Royal Victoria Hospital a third patient who has suffered from typical nitritoid reactions.

First Page Preview View Large
First page PDF preview
First page PDF preview
×